# SDR UIEA2018012300105

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,768 hours, 20,208 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Rt Aft Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP EICAS MESSAGE, QRH PROCEDURE COMPLIED WITH.  COMPLIED WITH FIM 28-22, FAULT TREE 819 NO DEFECTS NOTED. OK FOR SERVICE.
